# SDR F3LA2010020200324

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 17,672 hours, 8,667 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: D5281007500200
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX NOTED THE RT FWD NLG DOOR IS CRACKED TOP TO BOTTOM AFT END OF DOOR AND FOUND AFT DOOR ROD ASSY WAS COMING UNSCREWED ALLOWING THE AFT DOOR TO HANG DOWN AND THE FWD DOOR CAUGHT ON THE AFT DURING GEAR RETRACTION DAMAGING THE FWD DOOR. MX REMOVED AND REPLACED BOTH ROD ASSEMBLIES ON THE RT FWD NLG AND ROD ASSEMBLIES WERE RIGGED AND THE NLG RETRACT TESTED NORMAL IAW AMM 32-31-00-720-003.
